# SDR DL76L070018

- Difficulty date: January 8, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 69,587 hours, 10,557 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 341080108
- Part serial: 89081809
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT ALTIMETER FAILED AT 35780 FT.  REMOVED AND REPLACED CAPT ALTIMETER PER AMM.  TESTS OK.  NO FLAGS.
